How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28929
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I started taking wellbutrin recently. Weeks into taking it,

This answer was rated:

I started taking wellbutrin recently. Weeks into taking it, my stomach was not right. Diarrhea and I simply was not hungry. Since the drug really was not working for me, I stopped it a week ago but my want to eat and taste for food is not like it used to be. Is this a common side effect of wellbutrin? Also, I can afford to lose weight, and I have lost 12 lbs so far. I was wondering if you believe this will wear off when the drug is entirely out of my system?

mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

mysticdoc :

Hi there,


I am Mysticdoc, experienced Internal Medicine Specialist.


I am here to help you with your concerns.

mysticdoc :

Yes these symptoms can be the side effects of wellbutrin.

mysticdoc :

These symptoms will gradually disappear within 2-3 weeks usually.

mysticdoc :

The lost weight also can be gained back with good diet within next few months.

mysticdoc :

Vitamin B2 and zinc supplements may help with the taste sensation.

Customer:

Thats all I needed to know. I felt like the drug did nothing for me, but it is, in your opinion, wrong to keep taking it if it helps me lose weight. I am a little overweight.

mysticdoc :

yes it does cause weight loss.

mysticdoc :

Sometimes, that is the sole reason for use.

Customer:

ok thank you.

Dr Basu and 4 other Health Specialists are ready to help you

Related Health Questions